Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    11
  • views
    4950

Third Month Of Accutane


mischgadeflagen

2970 views

Well I am a little late on updating my blog, oops!

I survived my third month of accutane! Unlike the first two months, this month the acne wasn't getting worse, and towards the end of the month, it was actually getting better. Though I still had a few big cysts on my face, the rest was starting to feel really smooth for the first time in forever! However, the post acne marks have been very bothersome sad.pngand they are almost as bad looking as the pimples themselves...

Side effects for this month have included...

-EXTREMELY dry lips!!!

-Headaches

-Dry and itchy eyes

-Dry inside of my nose (scabs)

That is about all as far as the side effects go.. I feel pretty lucky that those are the only things that I have had to deal with (besides the acne of course).

But yeah.. I don't really have much else to say for month three, I was able to focus more on school and hanging out with friends since my face hasn't been as bad, and that is something I am very grateful for smile.png

The only thing I wish could change would be my dry lips, they bleed often and hurt so bad!

I have tried everything on them and nothing seems to work.. sad.png

I hope that the next month will bring more improvement upon my skin, I can't wait to be acne free!

2 Comments


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×